MathSciNet Relay Station
MathSciNet bibliographic data
MR1831676 (2002c:14047) 14H30 (14H20 14N30)
Artal, E.; Carmona, J.; Cogolludo, J. I.; Tokunaga, Hiro-O Sextics with singular points in special position. J. Knot Theory Ramifications 10 (2001), no. 4, 547–578.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement